Antibiotic withdrawal due to typing error



[ad_1]

A typographical error in the internal publication of an antibiotic called Dalacin C 75 mg resulted in two drug withdrawals: x99846 and w97924, according to the drug manufacturer with one stone and failure of the two operations.

The Ministry of Health and Community Protection stated that the typographical error in the internal bulletin was written "Please add 75 ml of water" instead of 60 ml of water, noting that the medicine is not registered with the Ministry of Medicine.

It was recommended not to provide the two operations to the State and to replace existing inventories with unaffected operations as soon as possible, to isolate the available inventory of those operations at the health facility level and to prescribe alternative treatments if possible until other operations are available, In which clindamycin syrup is the only treatment in which the medicament is prepared and dissolved by the responsible pharmacist.

Ø ØØØØØØØØØØØ
Email





[ad_2]

Source link